Cart (Loading....) | Create Account
Close category search window

On the maximal achievable accuracy in nonlinear filtering problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Zeitouni, O. ; Div. of Appl. Math., Brown Univ., Providence, RI, USA ; Dembo, A.

The optimal filtering error for a class of nonlinear cone-bounded filtering problems is analyzed for the case of observation noise intensity tending to zero. A sufficient condition for the resulting optimal error covariance matrix to tend to zero is derived by relating the nonlinear filtering problems to linear ones. The results are specialized for the case of nonlinear autoregressive moving-average (ARMA) processes

Published in:

Automatic Control, IEEE Transactions on  (Volume:33 ,  Issue: 10 )

Date of Publication:

Oct 1988

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.